Abstract and Applied Analysis
Volume 1 (1996), Issue 2, Pages 153-167
Approximating the zeros of accretive operators by the Ishikawa
1Department of Mathematics, Shijiazhuang Engineering College, Shijiazhuang 050003, China
2Department of Mathematics, Hebei Teachers University, Shijiazhuang 050016, China
Received 28 December 1995
Copyright © 1996 Zhou Haiyun and Jia Yuting. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some strong convergence theorems are established for the Ishikawa iteration
processes for accretive operators in uniformly smooth Banach spaces.